I am a long-term survivor of a blood cancer called multiple myeloma. I’ve known that myeloma is somehow related to the HPV virus but I’ve never really understood how. Judging by this study I don’t think that conventional oncology really understands how MM and HPV are related either.
But that’s okay. I don’t really need to understand the science of HPV and MM to understand how curcumin, vitamin D3 and omega 3 fatty acids work to both keep me in complete remission as well as manage my genital warts.
Did I forget to mention that I also have genital warts? Sorry about that. The studies linked and excerpted below explain how these three powerful nutritional supplements manage my warts too.
For more information about HPV, MM or genital warts, scroll down the page, post a question or comment and I will reply ASAP.
Survivor, Creator, Director PeopleBeatingCancer
“One of the herb’s key active ingredients — an antioxidant called curcumin — appears to have a quelling effect on the activity of human papillomavirus (HPV)…HPV is a virus that promotes the development of cervical and oral cancer. There is no cure, but curcumin may offer a means of future control…”
“Vitamin D and HPV- A study published in a 2010 edition of “Nature Immunology” found that vitamin D is essential for activating killer T cells of the immune system so they can detect and eliminate invading pathogens, potentially preventing serious infections. Killer T cells, which are produced in the thymus gland, have the potential to eliminate viruses such as HPV. Further, there are anecdotal reports that vitamin D applied directly to warts suppresses their growth…”
“Genital warts: found on the external genitalia, in the pubic area, and in the area between the thighs, but can appear inside the vagina and in the anal canal
“Omega-3 fatty acids, such as fish oil, 1 to 2 capsules or 1 tbsp. of oil 1 to 2 times daily, to boost immunity. Cold-water fish, such as salmon or halibut, are good sources. Omega-3 fatty acids can have a blood-thinning effect, so speak with your doctor if you are taking blood-thinning medications, such as aspirin and Coumadin…”